# SDR R61A201307200636

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N346NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4346
- Aircraft time: 4,654 hours, 4,474 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A FUSELAGE DOOR CAUTION LIGHT DURING FLIGHT.  AFT CARGO DOOR SHOWS OPEN.  ACFT REMAINED PRESURIZED, CREW DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  DURING TAXI TO GATE DOOR LATCH WAS UNSECURED.  MX VISUALLY INSPECTED LATCH AND TESTED LATCH IAW AMM.  NO DEFECTS NOTED AND ACFT IS GOOD FOR SERVICE.
